Comptes Rendus
Théorie des nombres
Amélioration des bornes de la complexité bilinéaire de la multiplication dans certains corps finis
[An improvement of bilinear complexity bounds in some finite fields.]
Comptes Rendus. Mathématique, Volume 339 (2004) no. 6, pp. 383-385.

From the existence of a tower of algebraic function fields, we improve upper bounds on the bilinear complexity of multiplication in all extensions of the finite fields Fp and Fp2 where p is a prime ⩾5. In particular, we improve asymptotic upper bounds on this complexity for prime finite fields.

À partir de l'existence d'une tour de corps de fonctions algébriques, on améliore les bornes de la complexité bilinéaire de la multiplication dans toutes les extensions des corps finis Fp et Fp2p est un nombre premier ⩾5. En particulier, on améliore les bornes supérieures asymptotiques de cette complexité pour les corps finis premiers en caractéristique p>5.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.06.011
Stéphane Ballet 1; Jean Chaumine 1

1 Laboratoire de géométrie algébrique et applications à la théorie de l'information, université de la Polynésie française, BP 6570, 98702 Faa'a, Tahiti, Polynésie française
@article{CRMATH_2004__339_6_383_0,
     author = {St\'ephane Ballet and Jean Chaumine},
     title = {Am\'elioration des bornes de la complexit\'e bilin\'eaire de la multiplication dans certains corps finis},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {383--385},
     publisher = {Elsevier},
     volume = {339},
     number = {6},
     year = {2004},
     doi = {10.1016/j.crma.2004.06.011},
     language = {fr},
}
TY  - JOUR
AU  - Stéphane Ballet
AU  - Jean Chaumine
TI  - Amélioration des bornes de la complexité bilinéaire de la multiplication dans certains corps finis
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 383
EP  - 385
VL  - 339
IS  - 6
PB  - Elsevier
DO  - 10.1016/j.crma.2004.06.011
LA  - fr
ID  - CRMATH_2004__339_6_383_0
ER  - 
%0 Journal Article
%A Stéphane Ballet
%A Jean Chaumine
%T Amélioration des bornes de la complexité bilinéaire de la multiplication dans certains corps finis
%J Comptes Rendus. Mathématique
%D 2004
%P 383-385
%V 339
%N 6
%I Elsevier
%R 10.1016/j.crma.2004.06.011
%G fr
%F CRMATH_2004__339_6_383_0
Stéphane Ballet; Jean Chaumine. Amélioration des bornes de la complexité bilinéaire de la multiplication dans certains corps finis. Comptes Rendus. Mathématique, Volume 339 (2004) no. 6, pp. 383-385. doi : 10.1016/j.crma.2004.06.011. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.06.011/

[1] S. Ballet Curves with many points and multiplication complexity in any extension of Fq, Finite Fields Appl., Volume 5 (1999), pp. 364-377

[2] S. Ballet Low increasing tower of algebraic function fields and bilinear complexity of multiplication in any extension of Fq, Finite Fields Appl., Volume 9 (2003), pp. 472-478

[3] S. Ballet; R. Rolland Multiplication algorithm in a finite field and tensor rank of the multiplication, J. Algebra, Volume 272 (2004) no. 1, pp. 173-185

[4] A. Garcia; H. Stichtenoth; H.-G. Ruck On tame towers over finite fields, J. Reine Angew. Math., Volume 557 (2003), pp. 53-80

[5] I.E. Shparlinski; M.A. Tsfasman; S.G. Vladut Curves with many points and multiplication in finite fields, Coding Theory and Algebraic Geometry, Lectures Notes in Math., vol. 1518, Springer-Verlag, Berlin, 1992, pp. 145-169

[6] H. Stichtenoth Algebraic Function Fields and Codes, Lectures Notes in Math., vol. 314, Springer-Verlag, Berlin, 1993

Cited by Sources:

Comments - Policy


Articles of potential interest

Complexité bilinéaire de la multiplication dans des petits corps finis

Jean Chaumine

C. R. Math (2006)